# SDR MWEA97031

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 9915558
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RIGHT APB NR 5 BEAM OUTBOARD DOUBLER WAS CRACKED.  MAINTENANCE COMPLETED A REPAIR IAW DOUGLAS SRD JO 60110 AND SRM 51-30-5.
